# SDR IPXA2020072458163

- Difficulty date: July 17, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Corroded
- Location: Bs 1600-1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  MAIN CABIN SEAT TRACK BETWEEN BS 1600 - 1650 AT X=-8.5 HAS CORROSION.   REMOVED AND REPLACED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA 1591 - 1651 AT X=-8.5 IAW MD-11 SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
